JournalszaaVol. 37, No. 4pp. 377–388

Legendre Forms in Reflexive Banach Spaces

  • Felix Harder

    Brandenburgische Technische Universität Cottbus, Germany
Legendre Forms in Reflexive Banach Spaces cover
Download PDF

A subscription is required to access this article.

Abstract

Legendre forms are used in the literature for second-order sufficient optimality conditions of optimization problems in (reflexive) Banach spaces. We show that if a Legendre form exists on a reflexive Banach space, then this space is already isomorphic to a Hilbert space.

Cite this article

Felix Harder, Legendre Forms in Reflexive Banach Spaces. Z. Anal. Anwend. 37 (2018), no. 4, pp. 377–388

DOI 10.4171/ZAA/1619